| Model Number |
72404252-10 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100357138.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) had difficulties inflating his cylinder.As a result, the pump was explanted and replaced.No patient complications were reported.